2024年04月21日 星期日 登录 EN

科研队伍
副研究员
首页 - 科研队伍
常向科
查看个人主页

常向科,  副研究员

  • 研究方向:

    可积系统相关的分析与计算:正反谱问题、正交多项式理论、数值数学
  • 代表作:

    [1]. X.K. Chang. Hermite--Pade approximations with Pfaffian structures: Novikov peakon equation and integrable lattices. Adv. Math. 402: No. 108338, 45 pages, 2022
    
    [2]. X.K. Chang, X.B. Hu, J. Szmigielski and A. Zhedanov. Isospectral flows related to Frobenius-Stickelberger-Thiele polynomials. Commun. Math. Phys. 377: 387-419, 2020
    
    [3]. X.K. Chang and J. Szmigielski. Lax integrability and the peakon problem for the modified Camassa-Holm equation. Commun. Math. Phys. 358(1): 295-341, 2018
    
    [4]. X.K. Chang, X.B. Hu, S.H. Li and J.X. Zhao. An application of Pfaffians to multipeakons of the Novikov equation and the finite Toda lattice of BKP type. Adv. Math. 338:1077-1118, 2018
    
    [5]. X.K. Chang, Y. He, X.B. Hu, and S.H. Li. Partial-skew-orthogonal polynomials and related integrable lattices with Pfaffian tau-functions. Commun. Math. Phys. 364(3): 1069-1119, 2018
  • 联系方式:

    办公室:中科院数学院科技综合楼404房间 电 话:0086-10-82541570 邮 箱:changxk@lsec.cc.ac.cn